Research Repository

Some quantum f-divergence inequalities for convex functions of self-adjoint operators

Taghavi, A, Darvish, V, Nazari, HM and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Some quantum f-divergence inequalities for convex functions of self-adjoint operators. Boletim da Sociedade Paranaense de Matematica, 37 (1). pp. 125-139. ISSN 0037-8712

[img]
Preview
Text
31452-162787-2-PB.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (216kB) | Preview
Item Type: Article
Uncontrolled Keywords: self-adjoint bounded linear operator; trace inequality; convex function; quantum f-divergence
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 19 Jun 2019 01:14
Last Modified: 19 Aug 2019 07:41
URI: http://vuir.vu.edu.au/id/eprint/38726
DOI: https://doi.org/10.5269/bspm.v37i1.31452
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar